# SDR C77A202002197007

- Difficulty date: December 6, 2019
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092574005
- Condition: Scratched
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, SCRATCH DAMAGE WERE DISCOVERED ON THE CENTER FUSELAGE I LOWER RIGHT SKIN PANEL (P/N 170-92574-005) AT FR 27 BELOW STGR 20R. THE SCRATCH IS REPORTED TO HAVE THE FOLLOWING DIMENSIONS: 3.95 INCHES X 0.58 INCH TO A MAX DEPTH OF 0.009 INCHES. (REF ETD2019-170-158822C)
THIS DAMAGE IS OUT OF LIMITS PER SRM PART II 53-21-01/AD01 BECAUSE IT IS LOCATED IN AN AREA WHERE “NO DAMAGE IS ALLOWED.” EAMS REQUESTED AND RECEIVED DISPOSITION FOR A PERMANENT REPAIR IN THE FORM OF ETD2019-170-158822C WHICH ALLOWS THE DAMAGE TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES COMPLETE DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2798793
